# SDR P5CA2012040900024

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 49,955 hours, 8,184 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: 2420787
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, K, J
- Precautionary procedure: H, A

## Discrepancy

NR 1 HYDRAULIC SYSTEM OVERHEAT USING EDP, ADP TURNED ON, ALL FLUID EVENTUALLY LOST FROM NR 1.  FOUND EDP TO BE OVERHEATED, INOPERATIVE AND LEAKING.  REPLACED EDP AND CORRELATED FILTERS.
